# SDR SWAA2022020174454

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 65,436 hours, 38,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEFT FLOOR SUPPORT INTERCOSTAL A STA 540 IS CRACKED / REMOVED AND REPLACED CENTER LEFT FLOOR SUPPORT INTERCOSTAL A STA 540; REFERENCE SRM 51-40-05 AND SRM 51-40-02.
